×

\(k-R\)-spaces. (English) Zbl 0241.54017

MSC:

54D55 Sequential spaces
54D50 \(k\)-spaces
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] S.P. Franklin [1] Spaces in which sequences suffice II , Fund. Math. 61 (1967), 51-56. · Zbl 0168.43502
[2] Natural covers , Compositio Math. 21 (1969), 253-261. · Zbl 0188.27901
[3] S. Owka [3] R-spaces , Acta Math. Acad. Sci. Hungar. 21 (1970), 261-266. · Zbl 0217.19602
[4] Mazur Theorem and m-adic spaces , Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 18 (1970), 299-305. · Zbl 0194.54302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.